# SDR TWRA9805

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Computer
- Part number: 9650184002
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TWO HOURS AFTER TAKEOFF AT 35.0 FT, ALT ALERT AND ALT ALERT PUSH TO RESET LIGHTS CAME ON, WARNING TONE SOUNDED.  APPROX 1 MINUTE LATER ACRID SMELL OF HOT ELEC INSULATION WAS NOTICED BY F/E.  CAPT FOUND ALT ALERT COMP C/B POPPED ON PT7.  RESET AND 20 SECONDS LATER LIGHTS REILLUMINATED, TONE SOUNDED AND C/B POPPED AGAIN APPROX 30 SECONDS LATER SAME SMELL.  SMELL DISSIPATED AFTER 1 MINUTE.  CHECKED AC/DC POWER AND GRD TO ALT ALER COMP.  WIRES CHECKED OK PER W/D 34-12-41 PAGE 2.  REMOVED AND REPLACED ALT ALERT COMPT PER MM 34-16-00 PAGE 501.  OPS CHECK OK.  (M)
